# SDR SWIA201128452

- Difficulty date: October 21, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 25,242 hours, 20,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ABOUT 20 INCHES ABOVE GROUND AIR PORT, AFT OF 1ST SPLICE OF CARGO IS DENTED.  (C-CHECK)  REPAIRED PER REO.
